A Multistage Variational Iteration Method for Solution of Delay Differential Equations


GÖKDOĞAN A., MERDAN M., Ertürk V. S.

INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION, vol.14, no.3-4, pp.159-166, 2013 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 3-4
  • Publication Date: 2013
  • Doi Number: 10.1515/ijnsns-2011-0180
  • Journal Name: INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.159-166
  • Keywords: delay differential equations, variational iteration method, numerical solution, dde23 solver, ASYMPTOTIC STABILITY, SYSTEM
  • Ondokuz Mayıs University Affiliated: Yes

Abstract

In this paper, the approximate solution of delay differential equations is obtained by a reliable algorithm based on an adaptation of the classical variational iteration method (VIM), which is called the multi-stage variational iteration method (MSVIM). Examples are carried out and numerical results with comparison to exact solutions, VIM and MATLAB dde23 solver are given. The comparison reveals that the MSVIM is a promising tool to solve delay differential equations.